# SDR DU4R202309280294

- Difficulty date: September 28, 2023
- Submitted: September 28, 2023
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N420MB
- Make and model: Airbus A321-211
- Aircraft serial: 00961
- Aircraft time: 58,975 hours, 26,369 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Fitting
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION,  FOUND #2 PYLON ATTACH ENGINE TO PYLON I/B AND O/B HOLES AT RIB 1 HAS DAMAGED HOLES.S/O 339001 N/R #28498
